BibSonomy :: publication :: Existence of nash equilibria for constrained stochastic games.
URLDOITeX

Existence of nash equilibria for constrained stochastic games.

Jorge Alvarez-Mena, and Onésimo Hernández-Lerma. Math. Meth. of OR 63(2):261-285 (2006)

Links and resources

URL:http://dblp.uni-trier.de/db/journals/mmor/mmor63.html#Alvarez-MenaH06
BibTeX key:journals/mmor/Alvarez-MenaH06
internal link:
?
You can use this internal link to create references to this post in your discussions. Just copy this internal link and paste it in your discussion text.
search on:

Comments or reviews  
(0)

There is no review or comment yet. You can write one!

Tags

  • Last update a year and 10 months ago
  • Created a year and 10 months ago

Cite this publication